Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebraic isomorphisms of limit algebras


Authors: A. P. Donsig, T. D. Hudson and E. G. Katsoulis
Journal: Trans. Amer. Math. Soc. 353 (2001), 1169-1182
MSC (2000): Primary 47D25, 46K50, 46H40
Published electronically: November 17, 2000
MathSciNet review: 1804417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove that algebraic isomorphisms between limit algebras are automatically continuous, and consider the consequences of this result. In particular, we give partial solutions to a conjecture and an open problem by Power. As a further consequence, we describe epimorphisms between various classes of limit algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47D25, 46K50, 46H40

Retrieve articles in all journals with MSC (2000): 47D25, 46K50, 46H40


Additional Information

A. P. Donsig
Affiliation: Department of Mathematics and Statistics, University of Nebraska at Lincoln, Lincoln, Nebraska 68588-0323
Email: adonsig@math.unl.edu

T. D. Hudson
Affiliation: Department of Mathematics, East Carolina University, Greenville, North Carolina 27858–4353
Email: tdh@math.ecu.edu

E. G. Katsoulis
Affiliation: Department of Mathematics, East Carolina University, Greenville, North Carolina 27858–4353
Email: katsoulise@mail.ecu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02714-8
PII: S 0002-9947(00)02714-8
Received by editor(s): April 6, 1998
Received by editor(s) in revised form: October 7, 1999
Published electronically: November 17, 2000
Additional Notes: Research partially supported by an NSF grant
Article copyright: © Copyright 2000 American Mathematical Society